MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the d-evolutfx-2329 system¿s packaging was fractured and, during preparation, saline leaked from the device onto the table several times when filling it with saline solution for valve assembly.A different delivery catheter system (dcs) was used to complete the procedure.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that the d-evolutfx-2329 system¿s packaging was fractured and, during preparation, saline leaked from the device onto the table several times when filling it with saline solution for valve assembly.A different delivery catheter system (dcs) was used to complete the procedure.No patient complications have been reported as a result of this event.Additional information was received that there was a crack in the dcs which caused the saline to leak.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the d-evolutfx-2329 system¿s packaging was fractured and, during preparation, saline leaked from the device onto the table several times when filling it with saline solution for valve assembly.A different delivery catheter system (dcs) was used to complete the procedure.No patient complications have been reported as a result of this event.Additional information was received that there was a crack in the dcs which caused the saline to leak.Additional information was received that clarified the crack was not in the dcs but was in the plastic packaging of the dcs which is used for system preparation.The crack was not visible but saline solution was leaking which prevented the system from being assembled.For safety reasons, it was not used.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23541632
Report Number9612164-2025-05606
Device Sequence Number9609893
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)261212(10)0012585683(20)01
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012585683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/16/2025
12/10/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/17/2025
12/11/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown